RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 6, Page 840 (Mi de9940)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

On the instability of an equilibrium state with respect to the first approximation of a stationary nonlinear equation in a Hilbert space

O. V. Druzhinina, A. A. Shestakov

Russian State Open Technical University For Railway Transportation, Moscow

Full text: PDF file (209 kB)

English version:
Differential Equations, 1999, 35:6, 846–847

Bibliographic databases:
UDC: 517.925.51:517.983.5
Received: 10.11.1998

Citation: O. V. Druzhinina, A. A. Shestakov, “On the instability of an equilibrium state with respect to the first approximation of a stationary nonlinear equation in a Hilbert space”, Differ. Uravn., 35:6 (1999), 840; Differ. Equ., 35:6 (1999), 846–847

Citation in format AMSBIB
\Bibitem{DruShe99}
\by O.~V.~Druzhinina, A.~A.~Shestakov
\paper On the instability of an equilibrium state with respect to the first approximation of a stationary nonlinear equation in a Hilbert space
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 6
\pages 840
\mathnet{http://mi.mathnet.ru/de9940}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1732122}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 6
\pages 846--847


Linking options:
  • http://mi.mathnet.ru/eng/de9940
  • http://mi.mathnet.ru/eng/de/v35/i6/p840

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Druzhinina, A. A. Shestakov, “Generalized direct Lyapunov method for the analysis of stability and attraction in general time systems”, Sb. Math., 193:10 (2002), 1411–1441  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:50
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019